# SDR UHLA2013061300237

- Difficulty date: June 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 22,938 hours, 13,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA RT FLOORBEAM GUSSET.  R & R AFT WET AREA RT FLOORBEAM GUSSET.
